Results 1-7 of 7.
((uid:50039614))

Bookmark and Share    
Full Text
Peer Reviewed
See detailSemiparametric estimation of McKean-Vlasov SDEs
Belomestny, Denis; Pilipauskaite, Vytauté UL; Podolskij, Mark UL

in Annales de l'Institut Henri Poincaré (B), Probabilités et Statistiques (in press)

Detailed reference viewed: 167 (2 UL)
Full Text
Peer Reviewed
See detailPower variations for fractional type infinitely divisible random fields
Basse-O'Connor, Andreas; Pilipauskaite, Vytauté UL; Podolskij, Mark UL

in Electronic Journal of Probability (2021), 26

Detailed reference viewed: 92 (2 UL)
Full Text
Peer Reviewed
See detailA minimal contrast estimator for the linear fractional stable motion
Ljungdahl, Mathias; Podolskij, Mark UL

in Statistical Inference for Stochastic Processes (2020), 23

Detailed reference viewed: 61 (2 UL)
Full Text
Peer Reviewed
See detailOn Dantzig and Lasso estimators of the drift in a high dimensional Ornstein-Uhlenbeck model
Ciolek, Gabriela UL; Marushkevych, Dmytro UL; Podolskij, Mark UL

in Electronic Journal of Statistics (2020), 14(2), 4395-4420

Detailed reference viewed: 114 (17 UL)
Full Text
Peer Reviewed
See detailEstimation of the linear fractional stable motion
Mazur, Stepan; Otryakhin, Dmitry; Podolskij, Mark UL

in Bernoulli (2020), 26(1), 226252

Detailed reference viewed: 108 (4 UL)
Full Text
Peer Reviewed
See detailEdgeworth expansion for Euler approximation of continuous diffusion processes
Podolskij, Mark UL; Veliyev, Bezirgen; Yoshida, Nakahiro

in Annals of Applied Probability (2020), 30(4), 19712003

Detailed reference viewed: 78 (5 UL)
Full Text
Peer Reviewed
See detailA Berry-Esseén theorem for partial sums of functionals of heavy-tailed moving averages
Basse-O'Connor, Andreas; Thäle, Christoph; Podolskij, Mark UL

in Electronic Journal of Probability (2020), 25(31), 131

Detailed reference viewed: 103 (6 UL)